# SDR SWAA2022030223924

- Difficulty date: January 26, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 41,659 hours, 24,799 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LEFT SIDE OF EMPENNAGE; HORIZONTAL STABILIZER FORWARD SPAR UPPER SLIDING SEAL IS CRACKED. / REPLACED L/H HORIZONTAL STABILIZER FWD SPAR UPPER SLIDING SEAL IAW AMM 53-31-31-000-802 AND AMM 53-31-31-400-802 ATAG A95777
